Authors: Al-Yakoob, Salem
Filipovski, Slobodan
Stevanović, Dragan 
Affiliations: Mathematics 
Title: Proofs of a few special cases of a conjecture on energy of non-singular graphsi
Journal: Match
Volume: 86
Issue: 3
First page: 577
Last page: 586
Issue Date: 1-Jan-2021
Rank: ~M22
ISSN: 0340-6253
Akbari and Hosseinzadeh [MATCH Commun. Math. Comput. Chem. 83 (2020), 631{633] conjectured that the energy of a non-singular graph G is bounded from below by the sum of the maximum and the minimum vertex degree of G, with equality if and only if G is a complete graph. We discuss this conjecture here and provide a few lower bounds on the energy which prove this conjecture in several special cases.
Publisher: University of Kragujevac, Faculty of Science

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.